EconPapers    
Economics at your fingertips  
 

Quasi-linear integrability: Addendum

Volker Nocke and Nicolas Schutz

Journal of Economic Theory, 2018, vol. 175, issue C, e1-e2

Keywords: Integrability; Quasi-linear preferences; Duality; Convex analysis (search for similar items in EconPapers)
JEL-codes: D01 D11 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053118300899
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:175:y:2018:i:c:p:e1-e2

DOI: 10.1016/j.jet.2018.03.006

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jetheo:v:175:y:2018:i:c:p:e1-e2